MAUDE Adverse Event Report: NEODENT - JJGC S.A. TI TITAMAX EX ACQUA IMPLANT (4.1)4.0X9 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TI TITAMAX EX ACQUA IMPLANT (4.1)4.0X9 MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 140.588
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104)
Date of Event 02/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
After the evaluation was noticed that the item received is different from the item reported on guarantee form by the complainant.Therefore, the lot number was not considered.Considering the surgical methodology, it was seen that the dentist has selected an implant design which is not recommended for the patient's bone quality.Moreover, it was seen that the dentist has used sequence of drills different than the one recommended for the implant installation.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form and visual conference of the product returned by the dentist.
 
Event or Problem Description
(b)(4)¿ the dentist reported that 2 months after the dental implant was installed in patient¿s mouth, its non-osseointegration was observed.Moreover, the patient presented bone type ii.

Brand Name
TI TITAMAX EX ACQUA IMPLANT (4.1)4.0X9 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key9939533
Report Number3008261720-2020-01887
Device Sequence Number3296862
Product Code DZE
UDI-Device Identifier07899878016403
UDI-Public07899878016403
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K133592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/08/2020
Report Date (Section F) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number140.588
Device Catalogue Number140.588
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/08/2020
Event Location Other
Date Report to Manufacturer03/12/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2020
Initial Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;